# SDR FDEA202402130160

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,043 hours, 28,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE, STATUS MESSAGES EQT CLG TEST AND WARN ELEX  APPEARED, AT THE SAME TIME A STRONG FOUL  RUBBER/ELECTRICAL ODOR PRESENTED ITSELF.     EQUIPMENT COOLING SYSTEM TEST C/O NORMAL IAW FIM  21-58 FAULT TREE 912 133.3  NO FUMES OBSERVED/SMELLED
